JournalspmVol. 66 / No. 1DOI 10.4171/pm/1827

Existence and uniqueness of periodic solutions for a delay differential equation with piecewise constant arguments

  • Haihua Liang

    Guangdong Polytechnic Normal University, Guangzhou, China
  • Gen-Qiang Wang

    Guangdong Polytechnic Normal University, Guangzhou, China
Existence and uniqueness of periodic solutions for a delay differential equation with piecewise constant arguments cover

You need to subscribe to download the article.

Abstract

We establish existence and uniqueness criteria for the periodic solutions of a first order differential equation with piecewise constant arguments.